# SDR 2009FA0000159

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: General aviation
- Aircraft: N5319V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0505
- Aircraft time: 4,141 hours
- Engine: Lyc O360F1A6
- Engine time: 2,993 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pivot
- Part number: 244110010
- Condition: Cracked
- Location: Lt Mlg
- Part time: 2,532 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING PIVOT FOUND CRACKED WHEN INSPECTED IAW SEB90-1 REV 3.
